# SDR AALA202506162600

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N846AN
- Make and model: Boeing 787-9
- Aircraft serial: 66011
- Aircraft time: 67 hours, 23 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 10D EMERGENCY LIGHT BECAME DISCONNECTED ( ESCAPE PATH LIGHT). SEAT 10D EMERGENCY LIGHT RE-FITTED IAW AMM 33-51-06.
